Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Cold & Flu Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

Panadol Menstrual

Close

Panadol Cold Relief PSE

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Cold & Flu Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

Panadol Cold Relief PSE

  • Caplets
  • 12+ Yrs
  • Relief of Blocked and/or Runny Nose and Other Cold Symptoms
  • Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Young couple In warrior poses at the park
Young couple In warrior poses at the park

Muscle and Joint Pain

Muscle pain can commonly be felt in the upper back, lower back, neck and shoulders. Joint pain can affect one joint or more, and can be caused by arthritis, injury, overuse, bursitis (an inflammation or irritation of the bursa, a fluid-filled sac that acts like a grease to reduce friction) and other conditions. The knees, hips, spine and hands can also be affected by osteoarthritis.

See All Products

CAUSES OF HIP PAIN

Hips are designed to be rotated and to let you walk freely, but even such a versatile part of the body can still become painful.

When people experience hip pain, there is usually a simple cause, such as overdoing an exercise. This discomfort is usually caused by strained or inflamed soft tissues like muscles and tendons. In most cases, the pain clears up within a few days. Long-term hip pain can be caused by a number of conditions, with one of the most common being osteoarthritis.

The symptoms of osteoarthritis can vary from person to person, but if it affects the hip it will typically involve:

  • mild inflammation of the tissues in and around the hip joint
  • damage to cartilage or bony growths called osteophytes that develop around the edge of the hip joint
  • joint pain, stiffness and difficulty doing certain activities.

Unfortunately, there is no cure for osteoarthritis, but there are different treatments available and surgery is often not necessary.

If you have hip pain, try not to rest too much; the hip can start to become increasingly uncomfortable after too much rest. Simple exercises can help to: 

  • restore your range of movement
  • promote strength
  • relieve pain and stiffness and get your hip back to normal.

Start by exercising very gently and build up gradually. When the pain is gone and you are feeling better, it is important that you continue to exercise on a regular basis – otherwise the improvements you have made will disappear within a few weeks.

Family out for bicycle ride

Exercise may not be suitable for all types of hip pain. It is a good idea to seek advice from a doctor or physiotherapist before embarking on a fitness programme.

Related Articles

Managing Different Types Of Back Pain

Four out of five people will suffer from back pain at some point in their lives.59 There are countless

Read More

Reduce Muscle Pain And Soreness With A Proper Warm Up 

A warm up is an essential part of your workout. In fact, racing into a workout before a

Read More

Relieving Osteoarthritis With Relaxation Therapy

The close link between the body and the mind can be seen clearly in relaxation therapy. For

Read More

Cushion The Blow Of Osteoarthritis With Exercise

Cartilage is a cushioning tissue found at the tips of bones to prevent them from grating against each other

Read More

Related Articles

Related Articles

Suggested Products

Suggested Products

Suggested Products